Mathematics, Faculty of Science

Sigmundur Gudmundsson

Publications

 

- Research Papers -

S. Gudmundsson,
Biharmonic functions on the special unitary group SU(2),
preprint (2016).

S. Gudmundsson, S. Montaldo, A. Ratto,
Biharmonic functions on the classical compact simple Lie groups,
preprint (2016).

S. Gudmundsson,
Harmonic morphisms from five-dimensional Lie groups,
Geom. Dedicata. 184 (2016), 143-157.

S. Gudmundsson,
Holomorphic harmonic morphisms from cosymplectic almost Hermitian manifolds,
Geom. Dedicata. 178 (2015), 143-150.

S. Gudmundsson,
Holomorphic harmonic morphisms from four-dimensional non-Einstein manifolds,
Internat. J. Math. 26 (2015), 1550006 (7 pages)

S. Gudmundsson, M. Svensson,
Harmonic morphisms from homogeneous spaces of positive curvature,
Math. Proc. Cambridge Philos. Soc. 157 (2014), 321-327.

S. Gudmundsson, M. Svensson,
Harmonic morphisms from four-dimensional Lie groups,
J. Geom. Phys. 83 (2014), 1-11.

S. Gudmundsson, M. Svensson, M. Ville,
Complete minimal submanifolds of compact Lie groups,
Math. Z. 282 (2016), 993-1005.

N. Nakauchi, H. Urakawa, S. Gudmundsson,
Biharmonic maps into a Riemannian manifold of non-positive curvature,
Geom. Dedicata 169 (2014), 263-272.

S. Gudmundsson, J. Nordström,
Harmonic morphisms from homogeneous Hadamard manifolds,
Ann. Global Anal. Geom. 39 (2011), 215-230.

S. Gudmundsson, M. Svensson,
On the existence of harmonic morphisms from three-dimensional Lie groups,
Contemp. Math. 542 (2011), 279-284.

S. Gudmundsson, M. Svensson,
Harmonic morphisms from solvable Lie groups,
Math. Proc. Cambridge Philos. Soc. 147 (2009), 389-408.

S. Gudmundsson, A. Sakovich,
Harmonic morphisms from the classical non-compact semisimple Lie groups,
Differential Geom. Appl. 27 (2009), 47-63.

S. Gudmundsson, A. Sakovich,
Harmonic morphisms from the classical compact semisimple Lie groups,
Ann. Global Anal. Geom. 33 (2008), 343-356.

S. Gudmundsson, M. Svensson,
On the existence of harmonic morphisms from certain symmetric spaces
J. Geom. Phys. 57 (2007), 353-366.

S. Gudmundsson, M. Svensson,
Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals,
Differential Geom. Appl. 24 (2006), 351-366.

S. Gudmundsson, M. Svensson,
Harmonic morphisms from the Grassmannian and their non-compact duals,
Ann. Global Anal. Geom. 30 (2006), 313-333.

J.-M. Burel, S. Gudmundsson,
On the geometry of the Gauss map of conformal foliations by lines,
Math. Proc. Cambridge Philos. Soc. 136 (2004), 247-255.

S. Gudmundsson, E. Kappos,
On the geometry of tangent bundles,
Expo. Math. 20 (2002), 1-41.

S. Gudmundsson, E. Kappos,
On the geometry of the tangent bundle with the Cheeger-Gromoll metric,
Tokyo J. Math. 25 (2002), 75-83.

S. Gudmundsson, X. Mo,
Harmonic morphisms as unit normal bundles of minimal surfaces,
Manuscripta Math. 100 (1999), 323-333.

S. Gudmundsson,
Harmonic morphisms as sphere bundles over compact Riemann surfaces,
Internat. J. Math. 8 (1997), 935-942.

S. Gudmundsson,
On the existence of harmonic morphisms from symmetric spaces of rank one,
Manuscripta Math. 93 (1997), 421-433.

S. Gudmundsson, J. C. Wood,
Harmonic morphisms between almost Hermitian manifolds,
Boll. Un. Mat. Ital. (7) 11-B (1997), Suppl. fasc. 2, 185-197.

S. Gudmundsson,
Minimal submanifolds of hyperbolic spaces via harmonic morphisms,
Geom. Dedicata 62 (1996), 269-279.

S. Gudmundsson,
Harmonic morphisms from quaternionic projective spaces,
Geom. Dedicata 56 (1995), 327-332.

S. Gudmundsson,
Non-holomorphic harmonic morphisms from Kähler manifolds,
Manuscripta Math. 85 (1994), 67-78.

S. Gudmundsson,
Harmonic morphisms from complex projective spaces,
Geom. Dedicata 53 (1994), 155-161.

S. Gudmundsson, R. Sigurdsson,
A note on the classification of holomorphic harmonic morphisms,
Potential Anal. 2 (1993), 295-298.

S. Gudmundsson, J. C. Wood,
Multivalued harmonic morphisms,
Math. Scand. 73 (1993), 127-155.

P. Baird, S. Gudmundsson,
p-harmonic maps and minimal submanifolds,
Math. Ann. 294 (1992), 611-624.

S. Gudmundsson,
Harmonic morphisms between spaces of constant curvature,
Proc. Edinburgh Math. Soc. 36 (1993), 133-143.

S. Gudmundsson,
On the geometry of harmonic morphisms,
Math. Proc. Cambridge Philos. Soc. 108 (1990), 461-466.

S. Gudmundsson,
On the geometry of certain harmonic two-spheres in complex Grassmannians,
Boll. Un. Mat. Ital. (7) 5 (1991), 653-664.

- Lecture Notes -

S. Gudmundsson,
An Introduction to Gaussian Geometry,
Lund University (2015).

S. Gudmundsson,
An Introduction to Riemannian Geometry,
Lund University (2016).

S. Gudmundsson,
Linear Difference Equations,
Lund University (2015).

- Thesis -

S. Gudmundsson,
The Geometry of Harmonic Morphisms,
Doctoral dissertation,
University of Leeds (1992).

S. Gudmundsson,
Harmonische 2-Sphären in komplexen Grassmann Mannigfaltigkeiten,
Diplomarbeit,
Universität Bonn (1988).

S. Guðmundsson,
Um Kaplan-Meier metilinn og hagnýtingu hans,
B.S. ritgerð,
Háskóli Íslands (1984).

- Database on the Web -

S. Gudmundsson,
The Bibliography of Harmonic Morphisms.

- Book Review -

S. Gudmundsson, M. Svensson,
P. Baird, J. C. Wood, Harmonic morphisms between Riemannian manifolds,
Bull. London Math. Soc. 38 (2006), 869-872.

- Translation -

Karl-Gustav Andersson,
Finite Fields and Error Correcting Codes,
Lund University (2015).